Side effects of the pill
I started taking the pill (Cerazette) last Thursday. I’ve Kenner taken the pill before and I have family history of blood clots. My mum died of one in her brain.
So i started taking it last Thursday and since then I’ve not been well. I’ve had the worst headaches where it’s the most painful if I go to put my 6 week old boy down, all the blood rushes to my head and it throbs. It hurt to even turn my head left and right when crossing the road. I’ve also had shivers like I’ll be absolutely freezing cold, sleeping in my dressing gown and still being cold when the room is 20 degrees plus. Then I wake up in the morning soaked, literally dripping with sweat.
I also had a water infection last Monday and since then I’ve had a really bad pain in my back and hip that’s just constant. I went the doctors today and he said I have a bladdered infection but I just don’t think the sweating and shivery and really really bad headaches would be a symptom of a bladder infection?!
Can anyone help?!